5 doctors weighed in:

8yo on gentamicin 5 days-eyes cleared up-off two days-infection came back-started gentamicin again-eyes becameveryred andhurt. Should i stop treatment?

5 doctors weighed in
Dr. Keith Ramsey
Pediatrics - Adolescent Medicine
2 doctors agree

In brief: Yes

See the doctor for a different treatment.
Gentamicin can sometimes make eye irritation worse instead of better.

In brief: Yes

See the doctor for a different treatment.
Gentamicin can sometimes make eye irritation worse instead of better.
Thank
Dr. Tim Conrad
Ophthalmology
1 doctor agrees

In brief: Yes

And return to the doctor.

In brief: Yes

And return to the doctor.
Thank
Dr. Oscar Novick
Pediatrics

In brief: Conjunctivitis

If your eyes hurt and and the conjunctiv are red, consult an ophthamologist.
You may have a viral conjunctivitis that may need other treatment.

In brief: Conjunctivitis

If your eyes hurt and and the conjunctiv are red, consult an ophthamologist.
You may have a viral conjunctivitis that may need other treatment.
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
16 years in practice
1M people helped
Continue
100,000 doctors available